A 30-year-old male asked:
Disclaimer

when i stand up , i get light headed all the time , i'm on 25 mg if antenolol for heart pvcs , pacs . what is causing this and is it serious issue?

1 doctor answer
Dr. Govind Sharma
A Verified Doctor answered
A US doctor answered Learn more
When I stand up: It may be due to hypotension, you may have to adjust the dosage of atenolol. Have your blood pressure checked while lying down sitting and standing. Good luck.
Answered on Aug 20, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 38-year-old female asked:
Dr. David Brouwer
30 years experience Internal Medicine
Benign ectopy: Perhaps there is something of greater concern (to your cardilologist) on your cardiac studies. However, if your echo is unremarkable, and your holte ... Read More
2
2 thanks
A 24-year-old male asked:
Dr. Janelle Ferber-Stumpf
38 years experience Dentistry
No connection: Epinephrine in dental anesthetic can cause a TEMPORARY increase in heart rate if it is placed into the bloodstream during administration. It is imme ... Read More
A 27-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
YOU ARE: CONCENTRATING too deeply on your heart! Your anxiety is RULING! STOP IT! These "arrythmias" are more likely than not BENIGN!!! A word to the wise! ... Read More
A 30-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
Nope: Pvcs that have been present for 20 years have proven themselves to be benign.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month